Fekete-Szegö inequalities for a new general subclass of analytic functions involving the (p,q)-derivative operator
Commun. Korean Math. Soc.
Published online May 13, 2022
Serap Bulut
Kocaeli University
Abstract : In this work, we introduce a new subclass of analytic functions of complex order involving the (p,q)-derivative operator defined in the open unit disc. For this class, several Fekete-Szegö type coefficient inequalities are derived. We obtain the results of Srivastava et al. [RACSAM 113 (2019), 3563-3584] as consequences of the main theorem in this study.
Keywords : Analytic function, Univalent function, Coefficient inequalities, Fekete-Szegö problem, Subordination, Hadamard product (or convolution), (p,q)-derivative operator
MSC numbers : 30C45
Full-Text :


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd